# SDR SWAA2022030827195

- Difficulty date: April 13, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232EF HAS MISSING FIBERS ON UPPER FACE SHEET / FABRICATED NEW FLOORBOARD PANEL (232-EF) PREVIOUS PANEL HAD DAMAGE BEYOND ECONOMICAL REPAIR IAW B737 SRM 53-00-50-2R-0 (1)A. REV 67 AND BOEING DWG # 143A5810 REV:A
